Broken scale invariance and asymptotic behavior

Research output: Contribution to journalArticle

53 Scopus citations

Abstract

We show that broken-scale-invariance Ward identities place strong restrictions on the asymptotic behavior of perturbation-theory amplitudes.

Original languageEnglish (US)
Pages (from-to)3202-3210
Number of pages9
JournalPhysical Review D
Volume5
Issue number12
DOIs
StatePublished - Jan 1 1972
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Nuclear and High Energy Physics
  • Physics and Astronomy (miscellaneous)

Fingerprint Dive into the research topics of 'Broken scale invariance and asymptotic behavior'. Together they form a unique fingerprint.

  • Cite this